MAUDE Adverse Event Report: MICROMAR INDUSTRIA E COMERCIO LTDA EASYDRILL PERFORATOR; DRILLS, BURRS, TREPHINES & ACCESSORIES (COMPOU

MICROMAR INDUSTRIA E COMERCIO LTDA EASYDRILL PERFORATOR; DRILLS, BURRS, TREPHINES & ACCESSORIES (COMPOU
Model Number DM0210FAA
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code Perforation (2001)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3:no conclusion can be drawn.No evaluation was performed, as the device was not returned.If the device is returned in the future, product analysis may be performed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that in open craniotomy procedure to remove brain tumor the bit did not stop automatically and tore the patient's dura mater.The procedure was extended for 5 minutes and it was completed by the backup products.
 
Additional Manufacturer Narrative
H3:no conclusion can be drawn.No evaluation was performed, as the device was not returned.If the device is returned in future, product analysis may be performed.G2:510(k):updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H3:product analysis:evaluation could not confirm the reported malfunction of continuous to run.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EASYDRILL PERFORATOR
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (COMPOU
Manufacturer (Section D)
MICROMAR INDUSTRIA E COMERCIO LTDA
cpnj: 53.168.142/0001-29
av. marginal ao corrego da ser
sao paulo,sp 09980 -390
BR  09980-390
Manufacturer (Section G)
MICROMAR INDUSTRIA E COMERCIO LTDA
cpnj: 53.168.142/0001-29
av. marginal ao corrego da ser
sao paulo,sp 09980 -390
BR   09980-390
Manufacturer Contact
natalia matos
cnpj: 53.168.142/0001-29
av. marginal ao corrego da s
sao paulo,sp 09980--39
BR   09980-39
22713209
MDR Report Key23861727
Report Number1625507-2025-02407
Device Sequence Number9294988
Product Code HBF
UDI-Device Identifier07898959543609
UDI-Public(01)07898959543609(17)290408(10)0893/25
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K141455
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberDM0210FAA
Device Catalogue NumberDM0210FAA
Device Lot Number0893/25
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer12/03/2025
04/07/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date12/24/2025
04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale